Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Invariant differential operators and an homomorphism of Harish-Chandra
HTML articles powered by AMS MathViewer

by T. Levasseur and J. T. Stafford PDF
J. Amer. Math. Soc. 8 (1995), 365-372 Request permission
References
    Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87-120. —, Invariant differential operators and distributions on a semisimple Lie algebra, Amer. J. Math. 86 (1964), 534-564. —, Invariant eigendistributions on a semi-simple Lie algebra, Inst. Hautes Études Sci. Publ. Math. 27 (1965), 5-54. G. R. Krause and T. H. Lenagan, Growth of algebras and Gelfand-Kirillov dimension, Research Notes in Math., vol. 116, Pitman, Boston, 1985. T. Levasseur and J. T. Stafford, Rings of differential operators on classical rings of invariants, Mem. Amer. Math. Soc. 412 (1989). J. C. McConnell and J. C. Robson, Non-commutative Noetherian rings, Wiley-Interscience, Chichester, 1987. S. Montgomery, Fixed rings of finite automorphism groups of associative rings, Lecture Notes in Math., vol. 818, Springer-Verlag, Berlin and New York, 1980. N. R. Wallach, Invariant differential operators on a reductive Lie algebra and Weyl group representations, J. Amer. Math. Soc. 6 (1993), 779-816.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 22E47, 14L30, 16S32
  • Retrieve articles in all journals with MSC: 22E47, 14L30, 16S32
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 8 (1995), 365-372
  • MSC: Primary 22E47; Secondary 14L30, 16S32
  • DOI: https://doi.org/10.1090/S0894-0347-1995-1284849-8
  • MathSciNet review: 1284849